MathSciNet Relay Station
MathSciNet bibliographic data
MR868557 (88c:53049) 53C30 (22E46 32M10 53C25 53C55)
Alekseevskiĭ, D. V.; Perelomov, A. M. Invariant Kähler-Einstein metrics on compact homogeneous spaces. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 3, 1–16, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement